# SDR ASAA2020101733368

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 20,541 hours, 6,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR SLIDE EMERGENCY LIGHT IS INOPERABLE.  GROUNDED-YES.   RELAMPED EMERGENCY LIGHT, PER B737-900 AMM 33-51-04.  OPERATIONS CHECKED GOOD.
